Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Got off kidney infection pills. Frequent urination. Why am I bloated? Why are breasts heavy?

Hi im a Female. 17 years old. 5 6 , and weigh 160. im wanting to talk to you about some probblem i have. just yesterday i got off kidney infection pills . now today i am peeing more often. like every 2 hrs, and its fine when i pee. but after im done it stings. i am sexually active. and have been ttc for 2 months now. i am very bloated. breasts feel heavyer. and im eating more. could it be burning because im pregnant? or could it be an infection. i use vagasil everyday. and drink plenty of water. i dont know whats wrong?
Asked On : Sun, 13 May 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

It could be a partially treated urinary tract infection which has recurred. I would like you to get a urine routine done again to see if there are still pus cells in your urine. If it does have pus cells then please give the urine for culture. You might have to continue the antibiotics for some more period. I should add here that at my set up recurrent UTIs are treated by Intra venous antibiotics, please suggest that same to your doctor

Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor